# SDR 04FDEA01348

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEBBING AT FRAME 80 HAS THREE ELONGATED HOLES COMMON TO STRINGER 57.  .300 X .280 HOLE WITH ED OF .250 FROM CENTER.  ELONGATED HOLE .225 X .190.  ELONGATED HOLE .225 X .180.
